Alert archive / Wyoming / Red Flag Warnings in 2020

Red Flag Warning 4, NWS Riverton, WY

July 9, 20205 counties in Wyoming

NWS Riverton, WY issued this red flag warning at Jul 9, 2020, 7:30 PM MDT for 5 counties in Wyoming. It took effect at Jul 10, 2020, 12:00 PM MDT. It was in force for 8 hr. 1 report came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Jul 9, 2020, 7:30 PM MDT (01:30 UTC)
In effect from
Jul 10, 2020, 12:00 PM MDT
Expired
Jul 10, 2020, 8:00 PM MDT
In force
8 hr
Issued by
NWS Riverton, WY

Counties Fremont County, WY, Hot Springs County, WY, Johnson County, WY, Natrona County, WY, Washakie County, WY

The radar

The Riverton/Lander radar (KRIW), 86 km from the middle of the area, began a volume at 01:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 10, 12:47 PM MDTNON-TSTM WND GST 603 Nnw Buffalo, WYASOS STATION KBYG BUFFALO AIRPORT STATION ELEVATION: 4905 FT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Riverton, WY (KRIW), launched 00:00Z, 1.5 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 00:00Z on 2020-07-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 109 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 00:00Z on 2020-07-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 12 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
109 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
3775 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
12 m²/s²
0-3 km storm-relative helicity
64 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

640 
WWUS85 KRIW 100130
RFWRIW

URGENT - FIRE WEATHER MESSAGE
National Weather Service Riverton WY
730 PM MDT Thu Jul 9 2020

WYZ280-281-285-300-101200-
/O.UPG.KRIW.FW.A.0003.200710T1800Z-200711T0200Z/
/O.NEW.KRIW.FW.W.0004.200710T1800Z-200711T0200Z/
Natrona County/Casper BLM-Johnson County/Casper BLM-
South Bighorn Mountains-Casper Mountain-
730 PM MDT Thu Jul 9 2020

...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MDT FRIDAY...

The National Weather Service in Riverton has issued a Red Flag
Warning, which is in effect from noon to 8 PM MDT Friday. The Fire
Weather Watch is no longer in effect.

* IMPACTS: Low Humidities...Hot Temperatures...and Strong Gusty
  Winds will create erratic fire behavior if new fires start. 

* AFFECTED AREA: 
  In Central WY Fire Zones...280...285...300.
  In North Central WY Fire Zone....281.

* COUNTIES AFFECTED: 
  In Central WY...Natrona. In North Central WY...Hot 
  Springs...Johnson...Washakie.

* WIND: West 15 to 25 mph with gusts up to 40 mph.

* HUMIDITY: As low as 8 percent.

* TEMPERATURES: Highs of 85-90.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions are
either occurring now....or will shortly. A combination of strong
winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

WYZ283-288-101200-
/O.UPG.KRIW.FW.A.0003.200710T1800Z-200711T0200Z/
/O.NEW.KRIW.FW.W.0004.200710T1800Z-200711T0200Z/
Upper Wind River Basin/Wind River Basin-
East Wind River Mountains/South Shoshone NF-
730 PM MDT Thu Jul 9 2020

...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MDT FRIDAY...

The National Weather Service in Riverton has issued a Red Flag
Warning, which is in effect from noon to 8 PM MDT Friday. The Fire
Weather Watch is no longer in effect.

* IMPACTS: Low Humidities...Hot Temperatures...and Strong Gusty
  Winds will create erratic fire behavior if new fires start. 

* AFFECTED AREA: 
  In Central WY...Fire Weather Zones 283 and 288.

* COUNTIES AFFECTED: 
  In Central WY...Fremont.

* WIND: West 15 to 25 mph with gusts up to 35 mph.

* HUMIDITY: As low as 8 percent.

* TEMPERATURES: Zone 283 Highs of 90-95. 
                Zone 288 Highs of 70-75.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions are
either occurring now....or will shortly. A combination of strong
winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

WYZ282-101200-
/O.NEW.KRIW.FW.W.0004.200710T1800Z-200711T0200Z/
South Big Horn Basin/Worland BLM-
730 PM MDT Thu Jul 9 2020

...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MDT FRIDAY...

The National Weather Service in Riverton has issued a Red Flag
Warning, which is in effect from noon to 8 PM MDT Friday.

* IMPACTS: Low Humidities...Hot Temperatures...and Strong Gusty
  Winds will create erratic fire behavior if new fires start. 

* AFFECTED AREA: 
  In North Central WY...Fire Weather Zone 282.

* COUNTIES AFFECTED: 
  In North Central WY...Hot Springs...Washakie.

* WIND: Northwest 15 to 25 mph with gusts up to 35 mph.

* HUMIDITY: As low as 9 percent.

* TEMPERATURES: Highs of 90-96.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions are
either occurring now....or will shortly. A combination of strong
winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

http://weather.gov/riverton
3 follow-up statements
415 
WWUS85 KRIW 100649
RFWRIW

URGENT - FIRE WEATHER MESSAGE
National Weather Service Riverton WY
1249 AM MDT Fri Jul 10 2020

WYZ280>282-285-300-110200-
/O.CON.KRIW.FW.W.0004.200710T1800Z-200711T0200Z/
Natrona County/Casper BLM-Johnson County/Casper BLM-
South Big Horn Basin/Worland BLM-South Bighorn Mountains-
Casper Mountain-
1249 AM MDT Fri Jul 10 2020

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT
THIS EVENING...

* IMPACTS: Low Humidities...Hot Temperatures...and Strong Gusty 
  Winds will create erratic fire behavior and new fire starts. 

* AFFECTED AREA: 
  In Central WY Fire Zones...280...285...300.
  In North Central WY Fire Zones...281...282.

* COUNTIES AFFECTED: 
  In Central WY...Fremont...Natrona.
  In North Central WY...Hot Springs...Johnson...Washakie.

* WIND: West 15 to 25 mph with gusts up to 40 mph.

* HUMIDITY: As low as 8 percent.

* TEMPERATURES: Highs of 85-90.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions are
either occurring now....or will shortly. A combination of strong
winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

WYZ283-288-110200-
/O.CON.KRIW.FW.W.0004.200710T1800Z-200711T0200Z/
Upper Wind River Basin/Wind River Basin-
East Wind River Mountains/South Shoshone NF-
1249 AM MDT Fri Jul 10 2020

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT
THIS EVENING...

* IMPACTS: Low Humidities...Hot Temperatures...and Strong Gusty 
  Winds will create erratic fire behavior and new fire starts. 

* AFFECTED AREA: 
  In Central WY...Fire Weather Zones 283 and 288.

* COUNTIES AFFECTED: 
  In Central WY...Fremont.
  In West Central WY...Sublette.

* WIND: West 15 to 25 mph with gusts up to 35 mph.

* HUMIDITY: As low as 8 percent.

* TEMPERATURES: Zone 283 Highs of 90-95. Zone 288 Highs of 70-75.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions are
either occurring now....or will shortly. A combination of strong
winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

http://weather.gov/riverton
190 
WWUS85 KRIW 101659
RFWRIW

URGENT - FIRE WEATHER MESSAGE
National Weather Service Riverton WY
1059 AM MDT Fri Jul 10 2020

WYZ280-281-285-300-110200-
/O.CON.KRIW.FW.W.0004.200710T1800Z-200711T0200Z/
Natrona County/Casper BLM-Johnson County/Casper BLM-
South Bighorn Mountains-Casper Mountain-
1059 AM MDT Fri Jul 10 2020

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS
EVENING...

* IMPACTS: Low Humidities...Hot Temperatures...and Strong Gusty 
  Winds will create erratic fire behavior and new fire starts. 

* AFFECTED AREA: 
  In Central WY Fire Zones...280...285...300.
  In North Central WY Fire Zone....281.

* COUNTIES AFFECTED: 
  In Central WY...Fremont...Natrona.
  In North Central WY...Hot Springs...Johnson...Washakie.

* WIND: West to northwest 20 to 30 mph with gusts up to 40 mph.

* HUMIDITY: 8 to 11 percent.

* TEMPERATURES: Zone 280/281 Highs of 90-95. 
                Zone 285 Highs of 76-85.
                Zone 300 Highs of 80-85.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions are
either occurring now....or will shortly. A combination of strong
winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

WYZ283-288-110200-
/O.CON.KRIW.FW.W.0004.200710T1800Z-200711T0200Z/
Upper Wind River Basin/Wind River Basin-
East Wind River Mountains/South Shoshone NF-
1059 AM MDT Fri Jul 10 2020

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS
EVENING...

* IMPACTS: Low Humidities...Hot Temperatures...and Strong Gusty 
  Winds will create erratic fire behavior and new fire starts. 

* AFFECTED AREA: 
  In Central WY...Fire Weather Zones 283 and 288.

* COUNTIES AFFECTED: 
  In Central WY...Fremont.
  In West Central WY...Sublette.

* WIND: West to northwest 20 to 25 mph with gusts up to 45 mph.

* HUMIDITY: 7 to 10 percent.

* TEMPERATURES: Zone 283 Highs of 90-95. 
                Zone 288 Highs of 70-75.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions are
either occurring now....or will shortly. A combination of strong
winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

WYZ282-110200-
/O.CON.KRIW.FW.W.0004.200710T1800Z-200711T0200Z/
South Big Horn Basin/Worland BLM-
1059 AM MDT Fri Jul 10 2020

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS
EVENING...

* IMPACTS: Low Humidities...Hot Temperatures...and Strong Gusty 
  Winds will create erratic fire behavior and new fire starts. 

* AFFECTED AREA: 
  In North Central WY...Fire Weather Zone 282 below 6000 ft.

* COUNTIES AFFECTED: 
  In North Central WY...Hot Springs...Washakie.

* WIND: Northwest 18 to 25 mph with gusts up to 35 mph.

* HUMIDITY: As low as 9 percent.

* TEMPERATURES: Highs in the lower 90s.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions are
either occurring now....or will shortly. A combination of strong
winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

http://weather.gov/riverton
745 
WWUS85 KRIW 110143
RFWRIW

URGENT - FIRE WEATHER MESSAGE
National Weather Service Riverton WY
743 PM MDT Fri Jul 10 2020

WYZ280-281-285-300-110245-
/O.EXP.KRIW.FW.W.0004.000000T0000Z-200711T0200Z/
Natrona County/Casper BLM-Johnson County/Casper BLM-
South Bighorn Mountains-Casper Mountain-
743 PM MDT Fri Jul 10 2020

...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING...

WEATHER CONDITIONS HAVE GONE BELOW CRITICAL THRESHOLDS FOR THE
EVENING AND ARE NOT EXPECTED OVERNIGHT. THUS THE RED FLAG WARNING
IS BEING ALLOWED TO EXPIRE AT 8 PM.

$$

WYZ283-288-110245-
/O.EXP.KRIW.FW.W.0004.000000T0000Z-200711T0200Z/
Upper Wind River Basin/Wind River Basin-
East Wind River Mountains/South Shoshone NF-
743 PM MDT Fri Jul 10 2020

...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING...


WEATHER CONDITIONS HAVE GONE BELOW CRITICAL THRESHOLDS FOR THE
EVENING AND ARE NOT EXPECTED OVERNIGHT. THUS THE RED FLAG WARNING
IS BEING ALLOWED TO EXPIRE AT 8 PM.

$$

WYZ282-110245-
/O.EXP.KRIW.FW.W.0004.000000T0000Z-200711T0200Z/
South Big Horn Basin/Worland BLM-
743 PM MDT Fri Jul 10 2020

...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING...


WEATHER CONDITIONS HAVE GONE BELOW CRITICAL THRESHOLDS FOR THE
EVENING AND ARE NOT EXPECTED OVERNIGHT. THUS THE RED FLAG WARNING
IS BEING ALLOWED TO EXPIRE AT 8 PM.

$$

http://weather.gov/riverton

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Riverton, WY wrote its last area forecast discussion before this red flag warning went out at Jul 9, 6:38 PM MDT, 52 minutes earlier.

Area forecast discussion, Jul 9, 6:38 PM MDT, 52 minutes before
Area Forecast Discussion
National Weather Service Riverton WY
638 PM MDT Thu Jul 9 2020

.SHORT TERM...This afternoon through Friday night

Mainly dry conditions, mostly clear skies and breezy winds, with
very warm to hot temperatures, will occur across the forecast area
today. Winds will begin to increase over the northern mountains late
this morning, with breezy conditions across the south early this
afternoon. Gusts of 25 to 30 mph will occur over these areas today.
Expect breezy winds elsewhere this afternoon, with gusts of 20 to 25
mph. Will not update/upgrade the Fire Weather Watch for today, due
to these marginal conditions this afternoon. As was pointed out by
the previous shift, Friday will be the higher risk day. Otherwise,
isolated to scattered showers and thunderstorms will be possible
over southern portions of the Bighorn Basin late this afternoon.
Strong gusty winds will be the main threat, due to the large
dewpoint depressions. This activity will spread over the Bighorns
and Johnson County this evening and gradually end by midnight.

Similar conditions return Friday, with slightly warmer temperatures.
Critically low RH values will occur over all, but far western
portions. A shortwave will pass over MT, along with a channel jet of
90 to 110kt over the Cowboy State. These will tighten the surface
gradient and increase the winds across the area. West to northwest
winds 20 to 25 mph with gusts up to 40 mph will be commonplace over
central and southern portions. The winds in the Bighorn Basin and
the western valleys will be lighter, but still gusty. Expect Red
Flag Warnings over central portions after the Fire Weather Watch is
upgraded tonight. Elevated fire conditions will occur over southern
portions, where fuels haven't been deemed critical yet. There will
be a chance for afternoon and evening showers and thunderstorms over
far northern portions. Strong gusty winds will remain the main
threat from these thunderstorms.

.LONG TERM...Saturday through Thursday

Upper-level high pressure will continue into the weekend, with the
ridge axis running northward through western WY on Saturday. Hot,
dry, and breezy conditions will continue as a result, though some
cloudiness will likely move up into southwest WY during the
afternoon and evening hours. The ridge axis is expected to move
eastward on Sunday as a vigorous shortwave trough moves into
WA/OR/ID. As the trough moves into western MT midday Sunday, the
flow will increase over WY to increase the westerly surface wind.
Although global models are not showing much convective activity
across the MT/WY border, the NAM is suggesting that isolated
showers and thunderstorms are possible, much like this past
Tuesday. Fire weather conditions will be elevated across much of
southern and central WY this weekend as a result.

Monday will be somewhat moister and cooler with less wind as a
stationary boundary drops south. Models are indicating a secondary
trough in the northern Rockies reinforcing the "troughiness" over
MT and decreasing the heights and 700mb temps over WY. With a
surface front moving into northern WY Tuesday afternoon, some
scattered showers are possible from central into northern WY.
Wednesday should continue with WNW mid-level flow and more normal
mid-level temperatures. Surface temperatures Tuesday and Wednesday
will thus be near or slightly below normal for a nice reprieve of
the hot conditions over the weekend. As high pressure strengthens
over CO/NM and another trough moves into Washington, warmer
stronger flow develops on Thursday for a return of near normal
temps, with very low precipitation chances.

&&

.AVIATION...For the 00Z TAFS through 00Z Saturday

Weak high pressure continues to bring VFR conditions at all
terminals during the forecast period.  Exceptions though are MVFR
conditions from possible thunderstorms NE of a line from KCOD
southeast to KCPR from 22Z/Thu to 03Z/Fri. KWRL seems to have the
best chance, along with Bighorn Mountains and Johnson County around
KBYG. SW WY will see some gusty west wind with gusts around 25 kts
until sunser. Mostly clear skies with generally light wind is
expected overnight.  Friday is looking to be windier across the area
with west winds of 15 to 20 kts and higher gusts.  A north wind
shift will push into the Bighorn Basin and Johnson County between
18Z-21Z/Fri.

&&

.FIRE WEATHER...

Mainly dry conditions, mostly clear skies and breezy winds, with
very warm to hot temperatures, will occur across the forecast area
today. Winds will begin to increase over the northern mountains late
this morning, with breezy conditions across the south early this
afternoon. Isolated to scattered showers and dry thunderstorms
will be possible over southern portions of the Bighorn Basin late
this afternoon. Strong gusty winds will be the main threat, due to
the large dewpoint depressions. This activity will spread over
the Bighorns and Johnson County this evening and gradually end by
midnight. Elevated to critical fire conditions will occur over
much of the area Friday, with a chance for afternoon dry
thunderstorms along the MT border.

&&

.RIW WATCHES/WARNINGS/ADVISORIES...
Fire Weather Watch from Friday afternoon through Friday evening
for WYZ280-281-283-285-288-300.

&&

SHORT TERM...LaVoie
LONG TERM...McDonald
AVIATION...McDonald
FIRE WEATHER...LaVoie
Hazardous weather outlook, Jul 9, 2:20 AM MDT, 17 hours 10 minutes before
Hazardous Weather Outlook
National Weather Service Riverton WY
220 AM MDT Thu Jul 9 2020

WYZ001>020-022>030-101215-
Yellowstone National Park-Absaroka Mountains-Cody Foothills-
North Big Horn Basin-Southwest Big Horn Basin-
Southeast Big Horn Basin-Owl Creek and Bridger Mountains-
Bighorn Mountains West-Bighorn Mountains Southeast-
Northeast Johnson County-Southeast Johnson County-
Teton and Gros Ventre Mountains-Jackson Hole-
Wind River Mountains West-Wind River Mountains East-
Upper Wind River Basin-Wind River Basin-Lander Foothills-
Green Mountains and Rattlesnake Range-
Natrona County Lower Elevations-Casper Mountain-Star Valley-
Salt River and Wyoming Ranges-Upper Green River Basin Foothills-
Upper Green River Basin-South Lincoln County-
Rock Springs and Green River-Flaming Gorge-East Sweetwater County-
220 AM MDT Thu Jul 9 2020

...Fire Weather Watches in portions of central Wyoming for Friday...

.DAY ONE...Today and Tonight.

Elevated fire weather across portions of central and southern
Wyoming.

Isolated late day thunderstorms in northern Wyoming.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Friday through Monday except for Saturday...Elevated to possibly
critical fire weather conditions over much of the area except for
the far west.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed today.

In the hours before

Special weather statement, Jul 9, 4:11 PM MDT, 3 hours 19 minutes before
Special Weather Statement
National Weather Service Riverton WY
411 PM MDT Thu Jul 9 2020

WYZ005-006-092245-
Southeast Big Horn Basin-Southwest Big Horn Basin-
411 PM MDT Thu Jul 9 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HOT SPRINGS AND
NORTHWESTERN WASHAKIE COUNTIES UNTIL 445 PM MDT...

At 410 PM MDT, Doppler radar was tracking a strong thunderstorm 10
miles northwest of Winchester, which is 16 miles west of Worland,
moving east at 15 mph.

Wind gusts of 35 to 45 mph will be possible with this storm.

This strong thunderstorm will be near...
  Worland and Wyoming Boys School around 445 PM MDT.

LAT...LON 4379 10796 4389 10846 4408 10847 4417 10814
      4417 10800
TIME...MOT...LOC 2210Z 266DEG 15KT 4399 10829

Hulme
Special weather statement, Jul 9, 7:10 PM MDT, 20 minutes before
Special Weather Statement
National Weather Service Riverton WY
710 PM MDT Thu Jul 9 2020

WYZ010-100145-
Northeast Johnson County-
710 PM MDT Thu Jul 9 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN JOHNSON COUNTY UNTIL
745 PM MDT...

At 709 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles east of Buffalo, moving east at 45 mph.

Wind gusts of 50 to 55 mph will be possible with this storm.

This storm will remain over mainly rural areas of northeastern
Johnson County.

This includes Interstate 90 between mile markers 58 and 85.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning may occur with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4419 10662 4445 10671 4457 10614 4456 10601
      4417 10602
TIME...MOT...LOC 0109Z 255DEG 41KT 4430 10655

AR

The office that day

Everything else NWS Riverton, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 9, 7:10 PM MDTSpecial Weather StatementRIWJohnson35 min
Jul 9, 7:37 PM MDTSpecial Weather StatementRIWJohnson23 min

Nearby

Red Flag Warnings in Wyoming, 2020Every red flag warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.